# SDR SWAA2024022647538

- Difficulty date: February 1, 2024
- Submitted: February 26, 2024
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 39,482 hours, 18,290 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: UNKNOWN
- Condition: Delaminated
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED FLOOR PANEL 241SF AT PASSENGER CABIN 2024-69194<[01] TOOL USED: CALIPER P/N: 500-197-30 S/N: B20189515 DUE DATE: 26-JAN-25;[02] TOOL USED: HOT BONDER P/N: HCS9200B; S/N: 15102320; DUE DATE: 25-JAN-25.;[03] TOOL USED: SCALE PN: CR5200 SN: 8342514597 DUE DATE: 21-FEB-24.;[04] TOOL USED: HOT BONDER PN: HCS9200B SN: 15102320 DUE DATE: 25-JAN-25;[05] TOOL USED: SCALE P/N: CR5200 S/N: 8343110765 DUE DATE: 20-FEB-24; HOT BONDER P/N: HCS9200B S/N: 15102320 DUE DATE: 25-JAN-25;[06] REPAIRED FLOOR PANEL 241SF AT PASSENGER CABIN IAW B737-800 SRM 53-00-50-2R-1 REPAIR 1. SEE INDIVIDUAL SIGNOFFS BELOW.;[07] JOB COMPLETED RII.
